# SDR UPS04442828

- Difficulty date: July 12, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BS 460 RT FRAME WEB FOUND CRACKED AT STR -R14.  BS 460 RIGHT FRAME WEB DOUBLER AT STR 14R CRACKED AREA REPAIRED AS PER RS R53-12-35179 AND EO B747-5310-20787-A.
